# SDR CIEA200800009

- Difficulty date: December 16, 2008
- Submitted: December 18, 2008
- Operation: Air carrier
- Aircraft: N63BV
- Make and model: Beech E-90
- Aircraft serial: LW256
- Aircraft time: 14,204 hours, 17,153 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5042006936
- Part serial: 99349H6048
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE AT FL240 APPROX 80 TO 90 MILES FROM KCPR, THE RT SIDE FRONT WINDSHIELD CRACKED.  AT THE TIME, THE TEMPERATURE OUTSIDE WAS -38 DEGREES CELSIUS AND THE WINDSHIELD HEAT WAS OFF WITH CLEAR SKIES OBSERVED.  THE PILOT CONTACTED ATC AND LET THEM KNOW THE WINDOW WAS BROKEN AND THE PRESSURIZATION WAS HOLDING.  AFTER LOOKING AT THE CHECKLIST FOR THIS PROBLEM, THE PILOT ASCERTAINED THE INNER PANEL WAS BROKEN AND REQUESTED A DESCENT.  THE PILOT WAS GIVEN DISCRETION TO 15,000 FEET. THE PILOT CALLED INTO FLIGHT CONTROL AND WAS ADVISED TO RETURN TO DEPARTURE.  THE PILOT RETURNED AND NO FURTHER ISSUES WERE OBSERVED WITH THE FLIGHT.  THE PILOT COORDINATED WITH THE PASSENGERS AND ATC WITH NO ISSUES.
